# SDR SWAA031912

- Difficulty date: August 26, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 24,905 hours, 21,267 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

DECLARED EMERGENCY, DIVERSION, AFT CARGO FIRE WARNING LIGHT ILLUMINATED, BOTTLES FIRED.  REMOVED AND REPLACED BOTH SUPRESSION BOTTLES, CORE FILTERS, SCU, CCU AND ALL AFT CARGO SMOKE DETECTORS PER MM.  SYSTEM TEST GOOD WITH NO EVIDENCE OF A FIRE.
